JOURNAL BROWSE
Search
Advanced SearchSearch Tips
ON A UNIQUENESS THEOREM OF H. UEDA
facebook(new window)  Pirnt(new window) E-mail(new window) Excel Download
 Title & Authors
ON A UNIQUENESS THEOREM OF H. UEDA
Lahiri, Indrajit; Sahoo, Pulak;
  PDF(new window)
 Abstract
We prove a uniqueness theorem for meromorphic functions sharing three weighted values which improves some existing results.
 Keywords
meromorphic functions;weighted sharing;uniqueness;
 Language
English
 Cited by
 References
1.
T. C. Alzahary, Small functions and weighted sharing three values, Complex Var. Theory Appl. 50 (2005), no. 15, 1105-1124.

2.
T. C. Alzahary, Small functions of meromorphic functions sharing three values with finite weights, Indian J. Pure Appl. Math. 38 (2007), no. 4, 305-316.

3.
T. C. Alzahary and H. X. Yi, Weighted sharing three values and uniqueness of meromorphic functions, J. Math. Anal. Appl. 295 (2004), no. 1, 247-257. crossref(new window)

4.
G. G. Gundersen, Meromorphic functions that share three or four values, J. London Math. Soc. (2) 20 (1979), no. 3, 457-466. crossref(new window)

5.
W. K. Hayman, Meromorphic Functions, The Clarendon Press, Oxford, 1964.

6.
I. Lahiri, Weighted sharing of three values and uniqueness of meromorphic functions, Kodai Math. J. 24 (2001), no. 3, 421-435. crossref(new window)

7.
I. Lahiri, Weighted sharing and uniqueness of meromorphic functions, Nagoya Math. J. 161 (2001), 193-206.

8.
I. Lahiri, Weighted value sharing and uniqueness of meromorphic functions, Complex Variables Theory Appl. 46 (2001), no. 3, 241-253. crossref(new window)

9.
I. Lahiri, On a result of Ozawa concerning uniqueness of meromorphic functions. II, J. Math. Anal. Appl. 283 (2003), no. 1, 66-76. crossref(new window)

10.
I. Lahiri, Sharing three values with small weights, Hokkaido Math. J. 36 (2007), no. 1, 129-142. crossref(new window)

11.
I. Lahiri, Weighted sharing of three values by meromorphic functions, Hokkaido Math. J. 37 (2008), no. 1, 41-58. crossref(new window)

12.
I. Lahiri and N. Mandal, Small functions and uniqueness of meromorphic functions, J. Math. Anal. Appl. 340 (2008), no. 2, 780-792. crossref(new window)

13.
I. Lahiri and A. Sarkar, On a uniqueness theorem of Tohge, Arch. Math. (Basel) 84 (2005), no. 5, 461-469. crossref(new window)

14.
P. Li, Meromorphic functions sharing three values or sets CM, Kodai Math. J. 21(1998), no. 2, 138-152. crossref(new window)

15.
P. Li and C. C. Yang, On the characteristics of meromorphic functions that share three values CM, J. Math. Anal. Appl. 220 (1998), no. 1, 132-145. crossref(new window)

16.
X. M. Li and H. X. Yi, Meromorphic functions sharing three values, J. Math. Soc. Japan 56 (2004), no. 1, 147-167. crossref(new window)

17.
A. Z. Mohonko, The Nevanlinna characteristics of certain meromorphic functions, Teor. Funkcii Funkcional. Anal. i Priloien. No. 14 (1971), 83-87.

18.
H. Ueda, Unicity theorems for meromorphic or entire functions, Kodai Math. J. 3(1980), no. 3, 457-471. crossref(new window)

19.
S. Z. Ye, Uniqueness of meromorphic functions that share three values, Kodai Math. J. 15 (1992), no. 2, 236-243. crossref(new window)

20.
H. X. Yi, Meromorphic functions that share three values, Chinese Ann. Math. Ser. A 9 (1988), no. 4, 434-439.

21.
H. X. Yi, Unicity theorems for meromorphic functions that share three values, Kodai Math. J. 18 (1995), no. 2, 300-314. crossref(new window)

22.
H. X. Yi, Meromorphic functions with weighted sharing of three values, Complex Var. Theory Appl. 50 (2005), no. 12, 923-934. crossref(new window)